# SDR DALA12014110936

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF RUDDER HAS LARGE AREAS OF PROTECTIVE FINISH PEELING UP WITH AREAS OF EXPOSED COMPOSITE SKIN.  SANDED, REPAIRED, FLAME SPRAYED, & PAINTED RUDDER REF ER/A 092613-14MA AND SRM 51-30-3B, PG 1&3.  REMOVED AND REINSTALLED 9EA HILOKS REF SRM 51-30-5 AND BALANCED RUDDER REF SRM 55-40-1D. INSPECTED.
